# SDR MASA2014053031140

- Difficulty date: May 30, 2014
- Submitted: June 1, 2014
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 26,216 hours, 21,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING FLOOD LIGHT ROW 15 INOPERATIVE.  REPLACED BROKEN CONNECTOR SOCKET.
